MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number RUNVCA8STF
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the event occurred during a robotic laparoscopic radical prostatectomy procedure, when the patient was in the operating room and under anesthesia.Shortly after docking, when trying to insert the monopolar curved shears onto arm 4, it was blocked inside of the trocar.The monopolar curved shears was detached and reattached, but it did not change anything.Looked as if there was something blue inside of the trocar.The shears were withdrawn and the trocar was taken out of the patient.Tried to free the cannula from the blue part it had inside but with no success.A new single use trocar was used to continue with the procedure.The seal of the trocar seemed to be intact.Later, the bipolar maryland forceps were not recognized.The sterile interface module (sim) was detached from the arm while making sure the sterility was preserved, and then reattached.The bipolar maryland forceps were then recognized.Then an instrument error occurred during the preparation of the prostate at one hour and twenty-five minutes.The bipolar maryland forceps were removed from the patient, detached from the sim, reattached and reinserted.At one hour and thirty minutes there was another instrument error.Changed the sim to a new one, but this did not solve the instrument error.The bipolar maryland forceps were then changed to another one and there were no issues after.When the monopolar curved shears were placed on arm 4 at one hour and forty minutes, during the prostate preparation, there was an instrument error alarm.The shears were withdrawn from the patient, detached, reattached and then worked for the rest of the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: mrasi0005 - bipolar maryland forceps mrasi0005, serial# (b)(6) mrasi0001 - monopolar curved shears mrasi0001, serial# (b)(6) mrasa0003 - sterile interface module mrasa0003, serial# (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the two received images depict the circular seal pushed down in the cannula.It was reported that it was difficult to remove the instrument from trocar.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20927452
Report Number9612501-2024-03088
Device Sequence Number15525178
Product Code GCJ
UDI-Device Identifier10884521717664
UDI-Public10884521717664
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRUNVCA8STF
Device Catalogue NumberRUNVCA8STF
Device Lot NumberJ4D3788Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale